# SDR ABXA9900855

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RED GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR UP.  DURING UPLATCH CHECK, THE LEFT GEAR DOOR LIGHT ILLUMINATED WHEN SELECTED.  AFTER GEAR RECYCLE, BOTH LIGHTS EXTINGUISHED.  CHECKED MAIN GEAR DOOR SWITCHES IAW DC8MM.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
